# SDR AALA201807189010

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED RUBBER STRIPS ON PASSENGER DOOR.  THE RUBBER STRIPS WERE REPLACED IAW AMM 52-11-18-300-002-A.
